# SDR IPXA2020080558660

- Difficulty date: July 18, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 46,907 hours, 7,201 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B02078506
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, DENT WAS FOUND ON THE LOWER PANEL ASSY OF R/H INBD T.E AFT FLAP NEAR WBL 182.REPAIR I.A.W. SRID: 4-4824467363 AND EO B747-5750-77402-A.
